Pacific Journal of Mathematics

Automatic continuity of derivations and epimorphisms.

Volker Runde

Article information

Source
Pacific J. Math., Volume 147, Number 2 (1991), 365-374.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102644916

Mathematical Reviews number (MathSciNet)
MR1084715

Zentralblatt MATH identifier
0712.46025

Subjects
Primary: 46H40: Automatic continuity
Secondary: 46J05: General theory of commutative topological algebras 46J45: Radical Banach algebras

Citation

Runde, Volker. Automatic continuity of derivations and epimorphisms. Pacific J. Math. 147 (1991), no. 2, 365--374. https://projecteuclid.org/euclid.pjm/1102644916


Export citation

References

  • [1] Philip C. Curtis, Derivations on commutative Banach algebras (Proc. Long Beach 1981), Lecture Notes in Math. 975, Springer (1983), 328-333.
  • [2] J.Cusack, Automatic continuity and topologicallysimple Banach algebras, J. London Math. Soc. (2), 16 (1977), 493-500.
  • [3] J. Esterle, Elements for a classificationof commutative radical Banach algebras, (Proc. Long Beach 1981), Lecture Notes in Math. 975, Springer (1983), 4-65.
  • [4] Ramesh V. Garimella, Continuity of derivations on some semiprime Banach algebras,Proc. Amer. Math. Soc, 99(1987),289-292.
  • [5] B. E.Johnson, Continuity of derivations on commutative Banachalgebras, Amer. J. Math., 91 (1969), 1-10.
  • [6] R.J.Loy, Continuity ofderivations ontopologicalalgebrasof power series,Bull. Austr. Math. Soc, 1 (1969),419-424.
  • [7] R.J.Loy, Uniqueness of the complete norm topology andcontinuity ofderivations on Banach algebras,Thoku Math. J.,22(1970),471-378.
  • [8] Volker Runde, Derivationen aufkommutativen Banachalgebren, Schriftenreihe des Mathematischen Instituts der UniversitatMnster (3), 1(1990).
  • [9] A. M.Sinclair, Automatic continuity of linear operators, London Math. Soc, Lecture Notes Series 21, CambridgeUniv. Press, London (1976).
  • [10] I.M.SingerandJ. Wermer,Derivations on commutative normed algebras, Math. Ann., 129(1955),260-264.
  • [11] Marc P. Thomas, The image of a derivation is contained in theradical,Annals of Math., 128 (1988),435-460.